# SDR AALA20110627TUL02

- Difficulty date: June 27, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 60,417 hours, 25,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN IS CRACKED AT THE UPPER FASTENER IN THE SHEAR TIE AT STATION 1417 BETWEEN LONGERONS 2 AND 3 RIGHT JUST OUTBOARD OF THE VERTICAL STAB RIGHT SKATE ANGLE.  INSTALLED REPAIR DOUBLER PER SRM 53-04-00 AND SRM 51-30-02.
